Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 103, NWS Melbourne, FL

July 13, 2025Martin County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 13, 2025, 6:31 PM EDT for Martin County, Saint Lucie County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2025, 6:31 PM EDT (22:31 UTC)
Expired
Jul 13, 2025, 7:00 PM EDT
In force
29 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Martin County, FL, Saint Lucie County, FL

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:50 PM EDTTSTM WND GST 401 N Port Sewall, FLWitham Field Airport measured a peak wind gust of 40MPH/35KT from the northwest at 6:50 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS52 KMLB 132231
SVRMLB
FLC085-111-132300-
/O.NEW.KMLB.SV.W.0103.250713T2231Z-250713T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
631 PM EDT Sun Jul 13 2025

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southern St. Lucie County in east central Florida...
  Central Martin County in east central Florida...

* Until 700 PM EDT.

* At 630 PM EDT, a severe thunderstorm was located over Tradition, or
  near Port Saint Lucie, moving south at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Port Saint Lucie, Walton, Fort Pierce, Stuart, and Indiantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2735 8058 2740 8029 2707 8013 2707 8061
TIME...MOT...LOC 2230Z 347DEG 17KT 2729 8044 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leahy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:51 PM EDT, 3 hours 40 minutes earlier. Its key messages:

  • Issued at 240 PM EDT Sun Jul 13 2025
  • A disturbance and associated deep moisture moves over central Florida early this week. Above-normal lightning storm chances and locally heavy rainfall with be the primary impacts.
  • Daily rain chances remain high, up to around 80% through midweek as the disturbance continues to pull deep moisture over the peninsula as it moves into the Gulf.
  • Hot and humid conditions with peak heat index values between 102 to 107 degrees continue today; residents and visitors are encouraged to stay cool and well-hydrated to avoid heat-related illness.
Area forecast discussion, Jul 13, 2:51 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
251 PM EDT Sun Jul 13 2025

...New KEY MESSAGES, DISCUSSION, MARINE...

.KEY MESSAGES...
Issued at 240 PM EDT Sun Jul 13 2025

- A disturbance and associated deep moisture moves over central
  Florida early this week. Above-normal lightning storm chances
  and locally heavy rainfall with be the primary impacts.

- Daily rain chances remain high, up to around 80% through midweek
  as the disturbance continues to pull deep moisture over the
  peninsula as it moves into the Gulf.

- Hot and humid conditions with peak heat index values between 102
  to 107 degrees continue today; residents and visitors are
  encouraged to stay cool and well-hydrated to avoid heat-related
  illness.

&&

.DISCUSSION...
Issued at 240 PM EDT Sun Jul 13 2025

Currently...High clouds have reduced effectiveness of daytime
heating some, slowing development of the east coast sea breeze.
KMLB radar is even still showing offshore flow along much of the
coast. Storms in the Gulf near the Nature Coast this morning have
pushed outflow inland and into the northern counties, which has
reached the Volusia and northern Brevard coasts and is supporting
strong to severe thunderstorms. Storms have also developed along
the southern coast where the east coast sea breeze has managed to
develop.

Rest of Today...Increasing moisture pushing southeast into the
area along a broad surface trough is still expected to support
high chances for showers and storms. Convection will continue to
develop along the sea breezes and other boundaries while generally
pushing to the south to southeast. Some locations could even see
a couple rounds of storms this afternoon and evening, notably the
Orlando and Daytona Beach areas, as storms developing in North
Florida travel southward along the trough. Despite the slow
destabilization, the environment remains supportive of strong
thunderstorms, especially closer to the trough, capable of gusty
winds to 55 mph, frequent cloud to ground lightning, small hail,
and torrential downpours. There is a Marginal (level 1 of 5) risk
for severe thunderstorms, capable of locally damaging wind gusts
around 60 mph (5% chance), and a very low (less than 2%) chance
for hail up to 1". While most storms will move slowly to the south
to southeast, chaotic boundary interactions could cause some to
become slow and erratic, resulting in locally high rainfall
leading to ponding of water on roads and minor flooding of low-
lying or poor drainage areas. Given the high moisture and boundary
interactions, there is potential for a few funnel clouds as well.
Despite the high clouds, high temperatures still climb into the
L90s, which combined with humidity will bring peak afternoon heat
indices o 101-107.

Monday-Tuesday... (Modified Previous Discussion) A weak 500mb
trough moves across the southwest Atlantic Monday, passing over
the Florida peninsula on Tuesday. A broad surface trough offshore
the southeast U.S. coast attempts to become more organized with
passing mid level support, developing a weak low in the vicinity
of Florida. Waves of anomalously high moisture move through the
region each day with modeled PWATs as high as 2.1-2.2", and values
range above the 90th climatological percentile. High moisture in
vicinity of weak mid level support will continue to fuel high rain
chances each day (~80%), and a heavy rainfall threat will remain
present. While global ensemble guidance suggests daily areawide
totals of 0.5-1.5", localized totals of 2-4" remain in play both
days. Areas that receive these localized higher totals over
multiple days will become vulnerable to minor flooding. Although
increased cloud cover may limit surface instability, tall skinny
CAPE profiles around 2,000 J/kg and vorticity aloft suggest at
least an isolated strong storm threat. Stronger storms will be
capable of occasional to frequent lightning strikes and water
loaded downdrafts which can produce localized gusty winds.

Temperatures trend a few degrees cooler Monday and Tuesday,
corresponding to higher rain chances and cloud cover. Highs in the
upper 80s to low 90s Monday range the mid to upper 80s by
Tuesday. Morning low temperatures hold steady in the low to mid
70s.

Wednesday-Saturday...(Modified Previous Discussion) The weak area
of low pressure is nudged into the Gulf on Wednesday as the
Atlantic high builds back toward Florida. As the low pressure
departs westward, the National Hurricane Center has highlighted a
20% chance of tropical development into the middle to late part of
the week. Regardless of development deep moisture on the east side
of the feature keeps rain chances high through mid week (70-80%).
By late week and into the weekend, the Atlantic ridge axis takes
control, favoring a more typical summertime pattern with rain
chances trending closer to normal.

&&

.MARINE...
Issued at 240 PM EDT Sun Jul 13 2025

A broad trough of low pressure moves across the local Atlantic
waters early this week. Increased moisture in vicinity of this
feature will keep high daily rain chances (~60-80%) into midweek.
Light offshore flow today continues Monday as the system tracks
across North and Central Florida, then southerly flow develops
from Tuesday onwards as the system departs in the Gulf and the
Atlantic ridge axis begins to gradually rebuild over the local
waters. High cloud cover could delay or even prevent development
of the east coast sea breeze, especially today and Monday. Seas
around 1-3 ft. Locally higher winds and seas in vicinity of
thunderstorms.

&&

.AVIATION...
(18Z TAFs)
Issued at 140 PM EDT Sun Jul 13 2025

Scattered showers and storms have pushed in from the west and is
currently moving towards DAB. Latest CAMs show a couple rounds of
convection today, with the first round happening now and
continuing into late afternoon with the sea breeze, and the
second coming into early evening as the trough moves southward.
Have maintained afternoon TEMPOS with MVFR conditions for TSRA
this afternoon, starting 20/21Z across the interior, and 18/19Z
along the coast, as well as the secondary TEMPOs for this evening
for ISM and LEE starting at 00Z. Convection will diminish first
along the coast around sunset, and then across the interior around
05Z. Light and variable winds overnight will become WNW and
increase to 5-8KT by mid morning. Cams are showing scattered
showers pushing down from the north Monday morning, so have
included VCSH starting at 14Z for interior TAFs. Scattered
lightning storms will then form in the afternoon, so have included
VCTS for MCO starting at 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  91  75  88 /  50  60  30  70
MCO  75  92  75  89 /  60  80  40  80
MLB  74  88  75  87 /  60  70  40  80
VRB  72  88  72  88 /  70  80  50  80
LEE  76  92  75  90 /  60  80  40  80
SFB  76  92  75  90 /  60  80  30  80
ORL  76  92  75  90 /  60  80  40  80
FPR  72  88  72  87 /  70  80  50  80

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Haley
AVIATION...Watson

In the hours before

Special weather statement, Jul 13, 4:48 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Melbourne FL
448 PM EDT Sun Jul 13 2025

FLZ159-164-259-264-132115-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
448 PM EDT Sun Jul 13 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN ST. LUCIE AND
NORTHEASTERN MARTIN COUNTIES THROUGH 515 PM EDT...

At 447 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fort Pierce South, or near White City, moving south at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Saint Lucie
Nuclear Power Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2713 8050 2745 8051 2750 8029 2721 8013
      2717 8012
TIME...MOT...LOC 2047Z 349DEG 11KT 2741 8043

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Watson
Special weather statement, Jul 13, 5:06 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Melbourne FL
506 PM EDT Sun Jul 13 2025

FLZ058-132145-
Okeechobee FL-
506 PM EDT Sun Jul 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKEECHOBEE COUNTY
THROUGH 545 PM EDT...

At 506 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Basinger, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Treasure Island, Okeechobee, Four Seasons Estates, Taylor Creek, and
Country Hills Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2734 8102 2752 8088 2745 8068 2734 8068
      2721 8079 2720 8083 2717 8085
TIME...MOT...LOC 2106Z 302DEG 10KT 2738 8090

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy
Special weather statement, Jul 13, 5:27 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
527 PM EDT Sun Jul 13 2025

FLZ058-132145-
Okeechobee FL-
527 PM EDT Sun Jul 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OKEECHOBEE COUNTY
THROUGH 545 PM EDT...

At 527 PM EDT, Doppler radar was tracking a strong thunderstorm near
Buckhead Ridge, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Okee Tantie Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2717 8088 2716 8089 2717 8091 2719 8091
      2720 8093 2720 8094 2722 8095 2722 8097
      2723 8099 2725 8098 2725 8099 2728 8097
      2718 8084 2714 8087
TIME...MOT...LOC 2127Z 299DEG 11KT 2721 8095

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy
Special weather statement, Jul 13, 5:30 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
530 PM EDT Sun Jul 13 2025

FLZ058-254-259-132200-
Okeechobee FL-Inland St. Lucie FL-Inland Indian River FL-
530 PM EDT Sun Jul 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. LUCIE...
NORTHEASTERN OKEECHOBEE AND SOUTHWESTERN INDIAN RIVER COUNTIES
THROUGH 600 PM EDT...

At 530 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fort Drum, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Drum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2743 8063 2751 8090 2764 8088 2764 8087
      2766 8087 2759 8056
TIME...MOT...LOC 2130Z 354DEG 7KT 2754 8080

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy
Special weather statement, Jul 13, 5:52 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
552 PM EDT Sun Jul 13 2025

FLZ058-154-159-254-259-264-132230-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Inland Martin FL-Coastal Indian River FL-
552 PM EDT Sun Jul 13 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN ST. LUCIE...EASTERN
OKEECHOBEE...SOUTHERN INDIAN RIVER AND NORTHWESTERN MARTIN COUNTIES
THROUGH 630 PM EDT...

At 552 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Pointe West to 12 miles
northeast of Treasure Island to Four Seasons Estates to near Buckhead
Ridge. Movement was east at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Treasure Island, Okeechobee, Fort Drum, Vero Beach South, and Four
Seasons Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2716 8071 2721 8079 2720 8083 2714 8087
      2717 8088 2717 8091 2719 8091 2720 8094
      2722 8095 2722 8097 2738 8087 2753 8094
      2764 8092 2764 8087 2766 8087 2763 8066
      2763 8043 2739 8045 2723 8052 2712 8068
TIME...MOT...LOC 2152Z 277DEG 11KT 2754 8062 2735 8065 2724 8076 2717
8084

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy
Special weather statement, Jul 13, 6:24 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
624 PM EDT Sun Jul 13 2025

FLZ159-164-259-264-132300-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
624 PM EDT Sun Jul 13 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ST. LUCIE AND MARTIN
COUNTIES THROUGH 700 PM EDT...

At 624 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fort Pierce South to near Tradition to 11 miles
northwest of Indiantown to near J And S Fish Camp. Movement was
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart, and Indiantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2711 8066 2712 8068 2717 8068 2734 8051
      2746 8025 2743 8023 2723 8014 2696 8044
      2696 8061
TIME...MOT...LOC 2224Z 334DEG 16KT 2740 8035 2727 8048 2716 8059 2705
8070

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:53 PM EDTSpecial Weather StatementMLBVolusia37 min
Jul 13, 2:15 PM EDTSevere Thunderstorm WarningMLBSeminole20 min
Jul 13, 2:20 PM EDTSpecial Marine WarningMLB59 min
Jul 13, 2:32 PM EDTSpecial Weather StatementMLBVolusia43 min
Jul 13, 2:37 PM EDTSpecial Weather StatementMLBSeminole23 min
Jul 13, 2:42 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia19 min
Jul 13, 2:57 PM EDTSpecial Marine WarningMLB76 min
Jul 13, 3:16 PM EDTSpecial Weather StatementMLBVolusia29 min
Jul 13, 3:17 PM EDTSpecial Marine WarningMLB58 min
Jul 13, 3:21 PM EDTSpecial Marine WarningMLB54 min
Jul 13, 3:45 PM EDTSpecial Weather StatementMLBFlagler45 min
Jul 13, 3:51 PM EDTSevere Thunderstorm WarningMLBLake, Volusia39 min
Jul 13, 3:55 PM EDTSpecial Weather StatementMLBBrevard35 min
Jul 13, 3:59 PM EDTSevere Thunderstorm WarningMLBBrevard25 min
Jul 13, 4:05 PM EDTSpecial Weather StatementMLBBrevard25 min
Jul 13, 4:07 PM EDTSpecial Marine WarningMLB83 min
Jul 13, 4:12 PM EDTSpecial Weather StatementMLBSaint Lucie33 min
Jul 13, 4:19 PM EDTSpecial Weather StatementMLBBrevard41 min
Jul 13, 4:23 PM EDTSpecial Weather StatementMLBVolusia37 min
Jul 13, 4:35 PM EDTSpecial Marine WarningMLB46 min
Jul 13, 4:37 PM EDTSpecial Weather StatementMLBVolusia53 min
Jul 13, 4:43 PM EDTSpecial Marine WarningMLB32 min
Jul 13, 4:46 PM EDTSpecial Weather StatementMLBBrevard29 min
Jul 13, 4:48 PM EDTSpecial Weather StatementMLBSaint Lucie27 min
Jul 13, 5:04 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River41 min
Jul 13, 5:06 PM EDTSpecial Weather StatementMLBOkeechobee39 min
Jul 13, 5:22 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Saint Lucie38 min
Jul 13, 5:27 PM EDTSpecial Weather StatementMLBOkeechobee18 min
Jul 13, 5:30 PM EDTSpecial Weather StatementMLBIndian River30 min
Jul 13, 5:52 PM EDTSpecial Weather StatementMLBOkeechobee38 min
Jul 13, 6:13 PM EDTSevere Thunderstorm WarningMLBSaint Lucie47 min
Jul 13, 6:23 PM EDTSpecial Marine WarningMLB69 min
Jul 13, 6:24 PM EDTSpecial Weather StatementMLBMartin36 min
Jul 13, 6:57 PM EDTSpecial Weather StatementMLBMartin33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.